MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION LOTUS EDGE VALVE SYSTEM; LOTUS EDGE TM VALVE SYSTEM

BOSTON SCIENTIFIC CORPORATION LOTUS EDGE VALVE SYSTEM; LOTUS EDGE TM VALVE SYSTEM
Model Number H749LVSUS230
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Arrhythmia (1721); Complete Heart Block (2627); Heart Block (4444)
Date of Event 11/11/2020
Type of Reportable Event Serious Injury
Event or Problem Description
(b)(6) study.It was reported that complete atrioventricular (av) block occurred.The patient was enrolled into the (b)(6) study and the index procedure was performed on the same day.Prior to the index procedure, heparin or other anticoagulant was given and the patient was on a prior regimen of antiplatelet medications and aspirin.After heparin was given and during the start of the procedure, the activated clotting time (act) was 274 sec.An isleeve introducer sheath was placed and the aortic valve was treated with balloon valvuloplasty and subsequent deployment of a 23mm lotus edge valve.One day post index procedure, the patient was diagnosed with av block.An electrophysiology study was performed as a diagnostic and a permanent pacemaker was implanted.Two days post index procedure, the patient was discharged on 81 mg of aspirin.
 
Event or Problem Description
Protected tavr study: it was reported that complete atrioventricular (av) block occurred.The patient was enrolled into the protected tavr study and the index procedure was performed on the same day.Prior to the index procedure, heparin or other anticoagulant was given and the patient was on a prior regimen of antiplatelet medications and aspirin.After heparin was given and during the start of the procedure, the activated clotting time (act) was 274 sec.An isleeve introducer sheath was placed and the aortic valve was treated with balloon valvuloplasty and subsequent deployment of a 23mm lotus edge valve.One day post index procedure, the patient was diagnosed with av block.An electrophysiology study was performed as a diagnostic and a permanent pacemaker was implanted.Two days post index procedure, the patient was discharged on 81 mg of aspirin.It was further reported that during the index procedure, post-dilation of the lotus edge valve was performed.1-day post index procedure, the patient was diagnosed with left bundle branch block(lbbb) for which outpatient follow-up was performed.On the same day, the complete av block was considered recovered.The lbbb was considered recovered the following day.
 
Additional Manufacturer Narrative
B5: describe event or problem: updated.H6: patient codes: updated.

Brand Name
LOTUS EDGE VALVE SYSTEM
Common Device Name
LOTUS EDGE TM VALVE SYSTEM
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key10971418
Report Number2134265-2020-17151
Device Sequence Number17217235
Product Code NPT
UDI-Device Identifier08714729960904
UDI-Public08714729960904
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P180029
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 04/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/11/2021
Device Model NumberH749LVSUS230
Device Catalogue NumberH749LVSUS230
Device Lot Number0025696874
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/20/2020
Supplement Date Received by Manufacturer03/17/2021
Initial Report FDA Received Date12/08/2020
Supplement Report FDA Received Date04/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
92630745-FA
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age86 YR